DAVIS & GECK CARIBE LTD STEEL; SUTURE, NONABSORBABLE, STEEL, MONOFILAMENT AND MULTIFILAMENT, STERILE
Back to Search Results |
| Model Number |
88862410-69 |
| Medical Device Problem Code |
Unraveled Material (1664)
| Health Effect - Clinical Code |
Hemostasis (1895)
| Date of Event |
09/05/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, at the end of the procedure for coronary bypass, the steel wires loosen when used to close the sternum.There was an extension of the intervention period and a difficulty of sternal closure.There was an additional hemostasis of the sternal wound.Another suture was used to complete the case.